# SDR AALA984246

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AA
- Make and model: Boeing 767223
- Aircraft serial: 22307
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 774
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CORROSION BLENDED BEYOND SRM LIMITS ON STRINGER 37L - STATION 774.  BLENDOUT CORROSION AND MAKE SURE NO CRACKS EXIST.  REFINISH THE BLENDED AREA PER THE REF.  ALL FASTENERS COMMON TO THE CORROSION BLENDS ARE .0156 OVERSIZE, USING THE SAME TYPE AS FASTENERS REMOVED.  THE SKIN BLEND REPAIR IS SATISFACTORY FOR CONTINUED SERVICE WITH NOTED CONDITION.  (M)
